Table of Contents Author Guidelines Submit a Manuscript
Volume 78, Issue 1-2, Pages 38-48

Colonization of the Northeastern United States by Two Palearctic Moths (Lepidoptera : Tortricidae)

Jerry A Powell1 and John M Burns2

1University of California, Berkeley, USA
2Museum of Comparative Zoology, Harvard University, USA

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.


This article has no abstract.